Doctor insights on:
Taking azithromycin for tonsilitis. Have mvp mild mr and tachycardia. Atenolol 25mg daily. Risk for antibiotic disturbances with heart rhythm?
Part of the lincoside family . It has good gram positive an anaerobic coverage, but its association with the development of clostridium difficile infection has limited its use. It is used in certain drug allergy situations where staph, strep, pneumococcal, and anaerobic organisms. Its use in MRSA infections is spotty. It is a bacteriostatic drug that works ...Read more
Am taking sotalol , amiodarone &. Sertraline ..
Symptoms : low BP .. Low pulse .. Sometimes shortness of breath .. Weak?
Adverse effects: Significant QT prolongation. Symptoms need immediate evaluation may indicate torsade de pointes, eletrolyte abnormalities. Combination of multiple drugs that prolong QT interval is not advisable. needto check magnessium and potassuim levels. ...Read more
Having respiratory distress and feeling palpitations in chest ... took 20 of Ativan 0.5mg pills Cause? 911? HTN PCOS Zestoretic (lisinopril and hydrocholorthiazide) Ativan Sertraline
Call your doctor: You have taken a very large dose of Ativan (lorazepam) which could be dangerous. Unless you are habituated to this drug and accustomed to taking such big doses, there is a risk of suppression of your breathing. I urge you to contact your physician immediately. The drug dose you have taken is of more concern than the palpitations. ...Read more
Medication for cystic acne & saeborrheic dermatitis causing severe migraines.Using isotretinoin, minocycline as HCl BP & desloratadine. Drug reaction?
Stop meds, check eye: If you are having headaches, i would stop the Minocycline and isotretinoin. When given together there is an increased risk of a rare side effect, pseudotumor cerebri. I would have my eyes checked and if no evidence of pseudotumor, restart either the Minocin (minocycline) or isotretinoin, but not both. Migraines can also worsen with Isotretinoin and not affect the eyes, but it definitely needs to be ruled out. ...Read more
Bp at 114/72 on lisinopril-hctz, bupropion, pain med. Having fast heart rate, dizzy, lightheaded, weak, vomiting(daily), nausea...Whats wrong?:-(
Side effects like panic attack w/ augmentin (amoxicillin and clavulanate) given for sinus infection. Heart races, hard to breathe, nausea, tight chest. Can i take different meds?
Urgent! mild burning like chest pain when taking a deep breath no sob cause? History: hbp tachy palps takin inderal (propranolol) 10mg 2x a day for hbp
Propranolol 20 mg for WPW caused bradycardia & dizziness. Would taking Sectral (acebutolol) have less side effects?
Maybe: Acebutolol (Sectral) is a beta-blocker with something called "intrinsic sympathomimetic activity", or ISA. This may reduce the adverse effects you describe, but may also diminish the effectiveness of controlling your WPW. An empirical trial under the supervision of you doctor may be considered. Good luck! ...Read more
Uncertain: Prevpac (lansoprazole amoxicillin and clarithromycin) cconsists of 3 different medications. Two of these are antibiotics and one is an acid reducer. There are many possibilities how these medications could affect the heart rhythm, but the exact mechanism is not worked out. When a side effect profile is added to a medicine, the mechanism is often speculated, but not known for sure. Start with your doctor if prevpac (lansoprazole amoxicillin and clarithromycin) causes this. Take care. ...Read moreSee 1 more doctor answer
Indirectly, yes.: Water pills can cause dehydration which may make the blood pressure drop and the heart rate rise that you might sense as heart palpations. Most water pills can also cause potassium levels to drop which can then cause heart rhythm disturbances. REGARDLESS, these are SERIOUS symptoms. Please seek immediate emergency medical care. Dr. Anne ...Read more
Dx'd sinus tachycardia, harmless but I experience severe fatigue, lightheadedness, dizzy, palpitations, shortness of breath, while relaxed everyday.
Sinus tachycardia: Sinus tachycardia can cause symptoms of fatigue, shortness of breath, etc. Talk to your MD about your symptoms. Is your thyroid normal? Why are you on Plaquenil & Methotrexate? Consult with us to help you find the best plan for you. Don't forget diet choices can make you feel fatigue so eat a low inflammatory diet as well. ...Read more
I'm on omeprazole. Synthroid. Ativan. Benicar. And toprol (metoprolol) xr. Can any of these cause heart palpitations or serious cardiac effects?
Yes: There would not be any concern.Get a more detailed answer ›
I started experiencing heart palpitations after switching from Atacand (candesartan) to Lisinopril. Does Lisinopril 20mg cause heart palpitations?
Usually not: Heart palpitations are not one of the "common" adverse reactions caused by Lisinopril, but that does not mean Lisinopril never causes this reaction. Different people can react to medications in different ways. I recommend you letting your doctor know about your side effect and switch you to another medication. ...Read more
Hr rate 104-118 even when resting cause? History hbp hyperthyroidism controlled w/thyroidectomy palpitations inderal (propranolol) 10mg twice a day
Can the prevpac (lansoprazole amoxicillin and clarithromycin) interact with diltiazem? Can prevpac (lansoprazole amoxicillin and clarithromycin) be risky for people who sometimes get palpitations?
Prevpac (lansoprazole amoxicillin and clarithromycin): Prevpac (lansoprazole amoxicillin and clarithromycin) contains lansoprazole, amoxicillin and clarithromhcin. This combination may increase diltiazem levels resulting in a risk for hypotension, slow heart rate, heart block and other side effects of diltiazem. Consult your doctor. He may want to decrease your dose of diltiazem. If you have any adverse sided effects stop prevpac (lansoprazole amoxicillin and clarithromycin) and call your doctor. ...Read more
PALPITATIONS W/U: UNLIKELY TO BE CAUSED BY ABS. If symptomatic deserve a prompt W/U: exam/labs especially TFTS/EKG/Event Monitor/ECHO andThe discussion of treatment options with your doctor. While you are waiting eliminate caffeine focus on staying hydrated. If palpitations worsen or syncope develops go directly to the ER stick to a GF diet WholeApproach.com gutbliss.com FOOD ALLERGIES CAN CAUSE THEM AS WELL. ...Read moreSee 1 more doctor answer
Nausea b4 sleep no food for 12h. Wokeup to pvc then,kinda paniced, palpitation with PVC, feet/hand tingle/numb,faceflushed,lightheadedness(faint),had juice felt betterafter,then rushedER EKG/BP normal
Prob anxiety: Given your young age, and the history you provided, this does seem like you had a potential anxiety response. Your are using term "pvc", I presume you have had some evaluation to suggest you had this in the past. PVCs are very common and symptoms from PVCs are very variable. Reduce caffeine, take multivitamin, consider further evaluation if symptoms recur: labs, echocardiogram, etc. ...Read more
Took 30 mg Adderall & Zofran (ondansetron) ODT 8 mg. Resting heart rate between 100-125bpm. Breathing heavy, pupils dilated, dizzy, some tremors. Is this normal?
Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more